The molecular epidemiology of malaria

Greenwood, B; (2002) The molecular epidemiology of malaria. Tropical medicine & international health, 7 (12). pp. 1012-21. ISSN 1360-2276 DOI: https://doi.org/10.1046/j.1365-3156.2002.00980.x

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.1046/j.1365-3156.2002.00980.x

Abstract

Share

Download

Full text not available from this repository.

Downloads

View details

Metrics & Citations


Google Scholar